# SDR DXTA2022021156580

- Difficulty date: February 10, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N767QS
- Make and model: Cndair CL600*
- Aircraft serial: 20533
- Aircraft time: 7,412 hours, 4,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: THE DOOR BRACKET BROKE WHERE THE HANDLE AND THE PISTON MEET AT THE READ OF RHE DOOR.  ITS JUST HANGING THERE AND THE DOOR WILL NOT ELECTRICALLY CLOSE.///SIGN-OFF///REPLACED DAMAGED BRACKET HARDWARE WITH NJA NEW SUPPLIED PARTS.  IAW CL-350 AMM 52-11-11.  OPS CHECK GOOD.
